RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 36–49 (Mi faa1709)  

This article is cited in 16 scientific papers (total in 16 papers)

Tangential singularities

E. E. Landis


Full text: PDF file (1672 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 103–114

Bibliographic databases:

UDC: 517.27
Received: 12.11.1979

Citation: E. E. Landis, “Tangential singularities”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 36–49; Funct. Anal. Appl., 15:2 (1981), 103–114

Citation in format AMSBIB
\Bibitem{Lan81}
\by E.~E.~Landis
\paper Tangential singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 36--49
\mathnet{http://mi.mathnet.ru/faa1709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617468}
\zmath{https://zbmath.org/?q=an:0493.58005}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 103--114
\crossref{https://doi.org/10.1007/BF01082281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1709
  • http://mi.mathnet.ru/eng/faa/v15/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Davydov, “Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point”, Funct. Anal. Appl., 19:2 (1985), 81–89  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Matov, “Elliptic domains of general families of homogeneous polynomials and extreme functions”, Funct. Anal. Appl., 19:2 (1985), 102–111  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Bakhtin, “On the transversality of mappings, pre-images of mappings, and the representation of sets of degenerate matrices as images”, Russian Math. Surveys, 42:2 (1987), 271–272  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Ortiz-Rodriguez, A, “On the special parabolic points and the topology of the parabolic curve of certain smooth surfaces in R-3”, Comptes Rendus Mathematique, 334:6 (2002), 473  crossref  isi
    6. Ortiz-Rodriguez, A, “Some aspects of the geometry of real algebraic surfaces”, Bulletin Des Sciences Mathematiques, 127:2 (2003), 149  crossref  isi
    7. R. Uribe-Vargas, “A projective invariant for swallowtails and godrons, and global theorems on the flecnodal curve”, Mosc. Math. J., 6:4 (2006), 731–768  mathnet  crossref  mathscinet  zmath
    8. Proc. Steklov Inst. Math., 258 (2007), 178–193  mathnet  crossref  mathscinet  zmath  elib
    9. Shyuichi Izumiya, “Legendrian dualities and spacelike hypersurfaces in the lightcone”, Mosc. Math. J., 9:2 (2009), 325–357  mathnet  crossref  mathscinet  zmath
    10. Hernandez-Martinez L.I. Ortiz-Rodriguez A. Sanchez-Bringas F., “On the Affine Geometry of the Graph of a Real Polynomial”, J. Dyn. Control Syst., 18:4 (2012), 455–465  crossref  isi
    11. Hernandez Martinez L.I. Ortiz Rodriguez A. Sanchez-Bringas F., “On the Hessian Geometry of a Real Polynomial Hyperbolic Near Infinity”, Adv. Geom., 13:2 (2013), 277–292  crossref  isi
    12. Izumiya S. Fuster M. Ruas M. Tari F., “Differential Geometry From a Singularity Theory Viewpoint”, Differential Geometry From a Singularity Theory Viewpoint, World Scientific Publ Co Pte Ltd, 2016, 1–368  mathscinet  isi
    13. Sano H., Kabata Y., Silva J.L.D., Ohmoto T., “Classification of Jets of Surfaces in Projective 3-Space Via Central Projection”, Bull. Braz. Math. Soc., 48:4 (2017), 623–639  crossref  isi
    14. Angel Guadarrama-Garcia M. Ortiz-Rodriguez A., “On the Geometric Structure of Certain Real Algebraic Surfaces”, Geod. Dedic., 191:1 (2017), 153–169  crossref  isi
    15. Uribe-Vargas R., “On Projective Umbilics: a Geometric Invariant and An Index”, J. Singul., 17 (2018), 81–90  crossref  isi
    16. Deolindo Silva J.L., Kabata Yu., “Projective Classification of Jets of Surfaces in 4-Space”, Hiroshima Math. J., 49:1 (2019), 35–46  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:290
    Full text:109
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020